# SDR HALA0000330

- Difficulty date: October 5, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 23 - ALL 3 GEAR UNSAFE LIGHTS CAME ON, APPROX 3-4 SECONDS IN CRUISE FLIGHT.  CHECKED HYD SYSTEM 3, PRESSURE READ 3200 PSI, HYD QTY READ 9 QTS.  LEFT PUMP ON AND RT PUMP OFF.  CHECKED GEAR VISUAL INDICATORS, OK.  (M)
